Monday, April 20, 2009 confused, Community Member, asks

Q: itchy feet

Has anyone experienced major itching on the bottom of your feet.  Started after mtx. Dont know if it may have to do with mtx or ra.

Answer This
Answers (4)
Lene Andersen, Health Guide
4/23/09 12:56pm

It's possible that it's a side effect of the methotrexate. I wrote a post last year about medication side effects, which can include dryness everywhere - in my experience, a common side effect of some of the medications. I'd suggest you contact your rheumatologist to discuss this, just to be sure.

Reply
Laura, Community Member
4/21/09 8:32am

Hello, I just posted the question about itchy scalp.  It's crazy!  I itch and itch and want to gouge my scalp in.  I thought I had a bad case of dandruff, but there isn't a flake on my scalp!  Plus my face gets itchy and I don't have any rash that I can see, no hives or bumps.  I almost feel like it's in my head.  I just started my Mtx 2 wks ago and this started about a week ago, so not sure if it's related or not.

If you discover what the problem is or a cure, please post it.

Thanks and Good Luck!

Reply
2bis2do, Community Member
4/29/09 12:22pm

I have RA and have had very itchy feet for about two years now.  Haven't used mtx in about 5 years.  Started Remicade two months ago.  I take Etodolac and Tramadol regularly, which is where my suspiscion lies.  All pain killers, even mild ones like Tramadol, dry me out, despite 1/2 gallon water/day.

Reply
bottom of foot itch, Community Member
8/ 3/09 2:01pm

I don't know what mtx is or ra is , but right now the ball of my foot is itching between the big toe and the first toe and it's driving me nuts. any solution to stop it,

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By confused, Community Member— Last Modified: 03/08/14, First Published: 04/20/09